# SDR 40002

- Difficulty date: March 6, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N369BG
- Make and model: Amd FALCON900
- Aircraft serial: 040
- Aircraft time: 6,034 hours, 4,047 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228580001
- Part serial: B30
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 16 hours, 10 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE-OFF. CONFIRMED GEAR DOWN AND LANDED AT DEPARTURE AIRPORT.  RAMP AND TAXIWAY WERE SNOW AND SLUSHY.  RUNWAY WAS DRY.  A FERRY PERMIT WAS OBTAINED TO GO TO MAINTENANCE.  AIRCRAFT WAS JACKED UP, SWANG GEAR, WHERE NO DEFECTS WERE NOTED.  A CONCURRENT TEST FLIGHT WAS PERFORMED WHERE THE PROBLEM OCCURRED AGAIN.  AIRCRAFT CONTINUED TO GARRETT SPRINGFIELD ON THE TEST FLIGHT WHERE THE GEAR WAS AGAIN CONFIRMED DOWN AND LOCKED.  LANDED AT GARRETT SPRINGFIELD WHERE THE AIRCRAFT WAS AGAIN JACKED UP, GEAR SWUNG, WHERE MAINTENANCE CAME TO THE DETERMINATION THAT THE NOSE GEAR PROXIMITY SWITCHES NEEDED ADJUSTMENT.  AIRCRAFT WAS RETURNED TO SERVICE AFTER SUBSEQUENT SUCESSFUL TEST FLIGHT.
